Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seems to be losing it's effect

Posted by COOP on November 25, 2003, at 13:46:06

In reply to Re: Seems to be losing it's effect lonewolf91$, posted by Esmarelda on November 25, 2003, at 10:26:49

After 5 weeks I think my meds kicked in. Had two very good days and than today not so good.
Does it take more time on the meds for them to stay working longer? I started with 10mg for 3 weeks and now on 15mg
Joel


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:COOP thread:109458
URL: http://www.dr-bob.org/babble/20031121/msgs/283673.html